# SDR CA960605006

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 206033601140
- Condition: Cracked
- Location: Station 116
- Part time: 858 hours
- Stage of operation: CR
- Nature of condition: O, E
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT THE TWO REAR DOORS OPENED COMPLETELY. THE RIGHT REAR DOOR STARTED TO VIBRATE AND BROKE AT STATION 116 AT THE INTERIOR REINFORCEMENT.
